# SDR 29GA2016032600002

- Difficulty date: March 25, 2016
- Submitted: March 27, 2016
- Operation: Air carrier
- Aircraft: N304AG
- Make and model: Saab 340B
- Aircraft serial: 340B418
- Aircraft time: 35,888 hours, 39,610 cycles
- Engine: Ge CT7TP*
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6229849012
- Part serial: 1497
- Condition: Damaged
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT CANCELED DUE TO BOTH BATTERIES ON, ESSENTAIL AVIONICS ON, PLUGGED IN GPU AND SWITCHED TO EXTERNAL POWER.  WITHIN 1 MINUTE RECEIVED ELECTRICAL BURNING ODOR AND LIGHT SMOKE IN THE FLIGHT DECK.   PULLED BREAKER G-18.  BOTH BATTERIES ON, ESSENTAIL AVIONICS ON, PLUGGED IN GPU AND SWITCHED TO EXTERNAL POWER, WITHIN 1 MINUTE GOT ELECTRICAL BURNING ODOR AND LIGHT SMOKE IN THE FLIGHT DECK.  FOUND WATER LEAKING IN THROUGH COCKPIT EMERGENCY EXIT, HAD TO REMOVE EMERGENCY EXIT DOOR BECAUSE IT WAS FULL OF WATER AND DRAIN IT.  NO EVIDENCE OF WATER ON ANY COMPONENTS, SUSPECT EXCESS HUMIDITY IN COCKPIT BURNED OUT MFD.  R & R MFD IAW AMM 34-25-05-02.
